# SDR 2004FA0000366

- Difficulty date: March 24, 2004
- Submitted: March 24, 2004
- Operation: General aviation
- Aircraft: N78203
- Make and model: Cessna 172K
- Aircraft serial: 17257525
- Aircraft time: 3,400 hours
- System (JASC): 1430 · Fasteners
- Part: Bolt
- Part number: AN823A
- Condition: Corroded
- Location: Spar
- Part time: 3,400 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE REMOVING WING BOLTS, FOUND BOLTS RUSTED AND CORRODED.  RECOMMENDED BOLTS BE INSPECTED AND COATED WITH EPOXY PRIMER, INSTALLING NEW BOLTS.
